# SDR ASAA2018080765687

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,163 hours, 12,172 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL,  AUTO FAIL LIGHT ALONG WITH ALTERNATE LIGHT ILLUMINATED AT 500 AGL.  LANDED.  ACFT GROUNDED.  IAW FIM 21-31, TASK 827.  PERFORMED INITIAL EVALUATION AUTO FAIL LIGHT EXTINGUISHED FAULT HAS BEEN CORRECTED AND CONTROLLER IS OPERATING NORMALLY.
